Skip to Main content Skip to Navigation
Journal articles

A decomposition theorem for projective manifolds with nef anticanonical bundle

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02528568
Contributor : Andreas Höring <>
Submitted on : Wednesday, April 1, 2020 - 7:43:07 PM
Last modification on : Tuesday, May 26, 2020 - 6:50:53 PM

Identifiers

Citation

Junyan Cao, Andreas Höring. A decomposition theorem for projective manifolds with nef anticanonical bundle. Journal of Algebraic Geometry, American Mathematical Society, 2019, 28 (3), pp.567-597. ⟨10.1090/jag/715⟩. ⟨hal-02528568⟩

Share

Metrics

Record views

28